Table of Contents Author Guidelines Submit a Manuscript
Abstract and Applied Analysis
Volume 2012 (2012), Article ID 154307, 18 pages
http://dx.doi.org/10.1155/2012/154307
Research Article

Study on the Existence and Uniqueness of Solution of Generalized Capillarity Problem

1School of Mathematics and Statistics, Hebei University of Economics and Business, Shijiazhuang 050061, China
2Institute of Applied Mathematics and Mechanics, Ordnance Engineering College, Shijiazhuang 050003, China

Received 6 September 2012; Accepted 22 November 2012

Academic Editor: Jiaxin Hu

Copyright © 2012 Li Wei et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Linked References

  1. B. D. Calvert and C. P. Gupta, “Nonlinear elliptic boundary value problems in Lp-spaces and sums of ranges of accretive operators,” Nonlinear Analysis, vol. 2, no. 1, pp. 1–26, 1978. View at Publisher · View at Google Scholar
  2. L. Wei and Z. He, “The applications of sums of ranges of accretive operators to nonlinear equations involving the p-Laplacian operator,” Nonlinear Analysis: Theory, Methods & Applications, vol. 24, no. 2, pp. 185–193, 1995. View at Publisher · View at Google Scholar
  3. L. Wei, “Existence of solutions of nonlinear elliptic boundary value problems,” Mathematics in Practice and Theory, vol. 31, no. 3, pp. 360–364, 2001, (Chinese). View at Google Scholar
  4. L. Wei and Z. Hen, “The applications of theories of accretive operators to nonlinear elliptic boundary value problems in Lp-spaces,” Nonlinear Analysis: Theory, Methods & Applications, vol. 46, no. 2, pp. 199–211, 2001. View at Publisher · View at Google Scholar
  5. L. Wei and H. Y. Zhou, “Existence of solutions of a family of nonlinear boundary value problems in L2-spaces,” Applied Mathematics: a Journal of Chinese Universities, vol. 20, no. 2, pp. 175–182, 2005. View at Publisher · View at Google Scholar
  6. L. Wei and H. Y. Zhou, “The existence of solutions of nonlinear boundary value problems involving the p-Laplacian operator in Ls-spaces,” Journal of Systems Science and Complexity, vol. 18, no. 4, pp. 511–521, 2005. View at Google Scholar
  7. L. Wei and R. P. Agarwal, “Existence of solutions to nonlinear Neumann boundary value problems with generalized p-Laplacian operator,” Computers & Mathematics with Applications, vol. 56, no. 2, pp. 530–541, 2008. View at Publisher · View at Google Scholar
  8. Z. C. Chen and T. Luo, “The eigenvalue problem for p-Laplacian-like equations,” Acta Mathematica Sinica, vol. 46, no. 4, pp. 631–638, 2003 (Chinese). View at Google Scholar
  9. L. K. Li and Y. T. Guo, The Theory of Sobolev Space, Shanghai Science and Technology Press, Shanghai, China, 1981.
  10. D. Pascali and S. Sburlan, Nonlinear Mappings of Monotone Type, Martinus Nijhoff, The Hague, The Netherlands, 1978.
  11. H. Brezis, “Integrales convexes dans les espaces de Sobolev,” Israel Journal of Mathematics, vol. 13, no. 1-2, pp. 9–23, 1972. View at Publisher · View at Google Scholar · View at Scopus
  12. A. Corduneanu, “Some remarks on the sum of two m-dissipative mappings,” Revue Roumaine de Mathématiques Pures et Appliquées, vol. 20, no. 4, pp. 411–414, 1975. View at Google Scholar